RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1992, Volume 183, Number 3, Pages 55–75 (Mi msb1043)  

This article is cited in 2 scientific papers (total in 2 papers)

Methods of studying extremal metrics and moduli in a twisted Riemannian manifold

P. M. Tamrazov


Abstract: The author works out methods of studying the problems indicated in the title, which, in contrast to previous methods, do not require the explicit solution of the nonlinear system of integral and differential equations that arises. A number of new results are obtained, including the first correct solution of Pu's well-known problem in its original formulation.

Full text: PDF file (1007 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1993, 75:2, 333–351

Bibliographic databases:

UDC: 517.5
MSC: Primary 53C20, 53C21, 31C12, 30C70; Secondary 58E11, 31A15, 53A04
Received: 26.10.1989 and 25.09.1991

Citation: P. M. Tamrazov, “Methods of studying extremal metrics and moduli in a twisted Riemannian manifold”, Mat. Sb., 183:3 (1992), 55–75; Russian Acad. Sci. Sb. Math., 75:2 (1993), 333–351

Citation in format AMSBIB
\Bibitem{Tam92}
\by P.~M.~Tamrazov
\paper Methods of studying extremal metrics and moduli in a~twisted Riemannian manifold
\jour Mat. Sb.
\yr 1992
\vol 183
\issue 3
\pages 55--75
\mathnet{http://mi.mathnet.ru/msb1043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1180918}
\zmath{https://zbmath.org/?q=an:0782.53068|0768.53034}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993SbMat..75..333T}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1993
\vol 75
\issue 2
\pages 333--351
\crossref{https://doi.org/10.1070/SM1993v075n02ABEH003388}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LT65700003}


Linking options:
  • http://mi.mathnet.ru/eng/msb1043
  • http://mi.mathnet.ru/eng/msb/v183/i3/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. [Anonymous], “Moduli on Teichmüller Spaces”, Moduli of Families of Curves for Conformal and Quasconformal Mapping, Lecture Notes in Mathematics, 1788, Springer-Verlag Berlin, 2002, 175–206  isi
    2. Azeroglu T.A., Golberg A., de Cristoforis M.L., Plaksa S., “Promarz M. Tamrazov: Mathematical Ideas and Results”, Complex Var. Elliptic Equ., 59:1, SI (2014), 1–17  crossref  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:205
    Full text:84
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020